Steroid shot dimple

Pain after a corticosteroid injection is not the norm, but it’s not abnormal either. I can’t speak to your situation, but I can say that occasionally patients will have what’s called “post injection flare” where the pain is worse for 2-3 days after the injection. I would tell patients to put ice on the area and as long as it’s not red, swollen or with discharge at the injection site, sit on it for a couple days to see if it resolves. If it’s not any better after 2-3 days, then come into the office. And just so you know, it does NOT mean the injection did or did not work correctly, and it does not matter which technique was used to get the steroid into the knee joint.

Western medicine does not recognize a yeast overgrowth. I mean when it gets in the blood it is much more serious than a vaginal infection . After my 1st cortisone shot, I felt sick for about 10 days. The steroids affect the adrenal glands, make one's blood sugar go up/down. I have a life-long problem with Candida or yeast. I have had to be on Diflucan (systemic antifungal) for 3 months. No sugar, no simple carbohydrates, etc. I itched all over. My current woman doctor has been supportive, but you may not find a doctor who even believes candidiasis exists. Every drug has some side effect unfortunately. Do some research and good luck!

Steroid shot dimple

steroid shot dimple

Media:

steroid shot dimple

http://buy-steroids.org